Global-Local subadditive ergodic theorems and application to homogenization in elasticity

Christian Licht; Gérard Michaille

Annales mathématiques Blaise Pascal (2002)

  • Volume: 9, Issue: 1, page 21-62
  • ISSN: 1259-1734

How to cite


Licht, Christian, and Michaille, Gérard. "Global-Local subadditive ergodic theorems and application to homogenization in elasticity." Annales mathématiques Blaise Pascal 9.1 (2002): 21-62. <>.

author = {Licht, Christian, Michaille, Gérard},
journal = {Annales mathématiques Blaise Pascal},
keywords = {ergodic theory; homogenization; subadditive processes; nonlinear elasticity},
language = {eng},
number = {1},
pages = {21-62},
publisher = {Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal},
title = {Global-Local subadditive ergodic theorems and application to homogenization in elasticity},
url = {},
volume = {9},
year = {2002},

AU - Licht, Christian
AU - Michaille, Gérard
TI - Global-Local subadditive ergodic theorems and application to homogenization in elasticity
JO - Annales mathématiques Blaise Pascal
PY - 2002
PB - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
VL - 9
IS - 1
SP - 21
EP - 62
LA - eng
KW - ergodic theory; homogenization; subadditive processes; nonlinear elasticity
UR -
ER -


  1. [1] Y. Abddaimi. Homogénéisation de quelques problèmes en analyse variationnelle, application des théorèmes ergodiques sous-additifs. Thèse, Univerité Montpellier 2, 1996. 
  2. [2] Y. Abddaimi, C. Licht, and G. Michaille. Stochastic homogenization for an integral functional of quasiconvex function with linear growth. Asymptotic Analysis, 15:183-202, 1997. Zbl0912.49013MR1480998
  3. [3] M.A. Ackoglu and U. Krengel. Ergodic theorems for superadditive processes. J. Reine angew. Math., 323:53-67, 1981. Zbl0453.60039MR611442
  4. [4] H. Attouch. Variational Convergence for Functions and Operators. Pitman Advanced Publishing Program, London, 1985. Zbl0561.49012MR773850
  5. [5] H. Attouch and R J.B. Wets. Epigraphical processes : laws of large numbers for random lsc functions. Séminaire d'Analyse Convexe, 13, 1990. Zbl0744.60021MR1114683
  6. [6] M. Bellieud and G. Bouchitté. Homogenization of elliptic problems in a fiber reinforced structure. Ann. Scuola Norm. Sup. Pisa, Serie IV, XXVI, 4, 1998. Zbl0919.35014MR1635769
  7. [7] G. Bouchitté, I. Fonseca, and L. Mascarenhas. A global method for relaxation. Arch. Rational Mech. Anal., 145:51-98, 1998. Zbl0921.49004MR1656477
  8. [8] A. Braides. Homogenization of some almost-periodic functional. Rend. Accad. Naz. XL, 103:313-322, 1985. Zbl0582.49014MR899255
  9. [9] B. Dacorogna. Direct methods in the Calculus of Variations. Springer-Verlag, Berlin, 1989. Zbl0703.49001MR990890
  10. [10] C. Hess. Epi-convergence of sequences of normal integrands and strong consistency of the maximum likelihood estimator. The Annals of Statistics, 24:1298-1315, 1996. Zbl0862.62029MR1401851
  11. [11] U. Krengel. Ergodic Theorems. Walter de Gruyter, Berlin, New York, 1985. Zbl0575.28009MR797411
  12. [12] C. Licht and G. Michaille. Une modélisation du comportement d'un joint collé élastique. C.R. Acad. Sci. Paris, 322, Série I:295-300, 1996. Zbl0863.73019MR1378271
  13. [13] C. Licht and G. Michaille. A modelling of elastic adhesive bonding joints. Mathematical Sciences and Applications, 7:711-740, 1997. Zbl0892.73007MR1476274
  14. [14] G. Dal Masoand L. Modica. Non linear stochastic homogenization and ergodic theory. J. Reine angew. Math., 363:27-43, 1986. Zbl0582.60034MR850613
  15. [15] G. Michaille, J. Michel, and L. Piccinini. Large deviations estimates for epigraphical superadditive processes in stochastic homogenization. prepublication ENSLyon, 220, 1998. 
  16. [16] S. Muller. Homogenization of non convex integral functionals and cellular elastic material. Arch. Rational Mech. Anal., 7:189-212, 1987. Zbl0629.73009
  17. [17] R.T. Rockafellar. Integral functionals, normal integrands and measurable selections. Lecture Notes in Mathematics, 543:133-158, 1979. Zbl0374.49001MR512209
  18. [18] Nguyen Xuhan Xanhand H. Zessin. Ergodic theorems for spatial processes. Z. Wah. Verw. Gebiete, 48:133-158, 1979. Zbl0397.60080MR534841

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.